# SDR UIEA2022050200426

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,454 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: NPN
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H AFT EXTERIOR EMERGENCY LIGHT INOP(  RELAMPED R/H AFT EXT EMERGENCY LIGHT IAW AMM 33-51-16. OPS CHECK GOOD.  )
